# SDR UIEA2014103100515

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,887 hours, 21,977 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX FAIL MSG ON MFD.  WX RADAR WAS ON RT SIDE WHEN WE GOT THIS MSG, PERFORMED FIM 34-43 FAULT TREE 805 & SYS CHECKED OK LT & RT.  NO FAULTS NOTED IN BITE PROCEDURE.  OK FOR SERVICE.
